Alert archive / Tennessee / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 212, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Dec 11, 2021, 1:25 AM CST for 8 counties in Tennessee. It was in force for 65 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 11, 2021, 1:25 AM CST (07:25 UTC)
- Expired
- Dec 11, 2021, 2:30 AM CST
- In force
- 65 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Benton County, TN, Carroll County, TN, Chester County, TN, Decatur County, TN, Gibson County, TN, Hardeman County, TN, Henderson County, TN, Madison County, TN
The radar
The Ft Campbell radar (KHPX), 140 km from the middle of the area, began a volume at 07:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 11, 1:32 AM CST | TORNADO | 2 Wnw Beech Bluff, TN | EF-1 TORNADO BEGAN NEAR BEECH BLUFF AND RANGER ROADS IN EASTERN MADISON COUNTY AND ENDED NEAR LURAY AND HURON ROADS IN WESTERN HENDERSON COUNTY. PATH LENGTH WAS 7.2 MILES. |
| Dec 11, 1:35 AM CST | TSTM WND DMG | 2 N Beech Bluff, TN | NUMEROUS TREES AND POWER LINES DOWN ON FOWLER ROAD. CAR WINDOWS BLOWN OUT. POSSIBLE TORNADO. |
| Dec 11, 1:37 AM CST | TSTM WND DMG | 3 Nne Beech Bluff, TN | ROOF DAMAGE TO HOMES AND BARNS. POWERLINES AND TREES DOWN. POSSIBLE TORNADO. |
| Dec 11, 1:40 AM CST | TORNADO | 4 Sse Bargerton, TN | EF-2 TORNADO WITH A 15.5 MILE PATH LENGTH. THIS TORNADO CAUSED THE MOST SIGNIFICANT DAMAGE NORTH OF LEXINGTON NEAR THE TIMBERLAKE INDUSTRIAL PARK AND CRUMPLED TWO TVA HIGH-TENSION ELECTRIC TOWERS. |
| Dec 11, 1:45 AM CST | TSTM WND DMG | 3 W Lexington, TN | WIDESPREAD DAMAGE TO TREES AND POWERLINES ALONG HIGHWAY 412 JUST WEST OF LEXINGTON. |
| Dec 11, 1:45 AM CST | TSTM WND DMG | 4 N Lexington, TN | SIGNIFICANT STRUCTURAL DAMAGE TO HOMES AND MOBILE HOMES NEAR THE TIMBERLAKE INDUSTRIAL PARK. TREES WERE UPROOTED. |
| Dec 11, 1:48 AM CST | TSTM WND DMG | 4 S Wildersville, TN | TWO TVA HIGH-TENSION POWER LINE TOWERS WERE CRUMPLED JUST EAST OF THE TIMBERLAKE INDUSTRIAL PARK. THE LOSS OF THESE LINES HAS RESULTED IN MAJOR UTILITY POWER OUTAGES INCLUDED NORTHERN HENDERSON, PORTIONS OF HARDIN COUNTY, AND ESSENTIALLY ALL OF DECATUR COUNTY. |
| Dec 11, 2:02 AM CST | TORNADO | 4 S Holladay, TN | A BRIEF EF-0 TORNADO FORMED NEAR ORA BAWCUM LANE AND VERLIE INMAN ROAD, DAMAGING A MOBILE HOME AND CAUSING SIGNIFICANT TREE DAMAGE. |
| Dec 11, 2:10 AM CST | TSTM WND GST 60 | Parsons, TN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 10, 3:07 PM CST | Tornado Watch | SPC | 11 hr |
| Dec 10, 6:21 PM CST | Tornado Watch | SPC | 10 hr |
| Dec 10, 10:44 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 7.4 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 182 J/kg
- Mixed-layer CIN
- -168 J/kg
- Mixed-layer LCL
- 593 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 391 m²/s²
- 0-3 km storm-relative helicity
- 370 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
484
WUUS54 KMEG 110725
SVRMEG
TNC005-017-023-039-053-069-077-113-110830-
/O.NEW.KMEG.SV.W.0212.211211T0725Z-211211T0830Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Memphis TN
125 AM CST Sat Dec 11 2021
The National Weather Service in Memphis has issued a
* Severe Thunderstorm Warning for...
Henderson County in western Tennessee...
Southeastern Gibson County in western Tennessee...
North central Hardeman County in western Tennessee...
Benton County in western Tennessee...
Carroll County in western Tennessee...
Eastern Madison County in western Tennessee...
Chester County in western Tennessee...
Decatur County in western Tennessee...
* Until 230 AM CST.
* At 125 AM CST, severe thunderstorms were located along a line
extending from 6 miles northeast of Atwood to near Blue Goose to
near Chickasaw State Park, moving east at 60 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Jackson, Lexington, Henderson, Huntingdon, Camden, Natchez Trace
State Park, Chickasaw State Park, Natchez Trace State Forest,
Parsons, New Johnsonville, Bruceton, Atwood, Decaturville, Sardis,
Reagan, Bargerton, Jacks Creek, Blue Goose, Mifflin and
Wildersville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 500 AM CST for western
Tennessee.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3613 8792 3597 8802 3594 8800 3594 8793
3578 8798 3572 8803 3566 8802 3562 8804
3551 8797 3544 8804 3542 8798 3541 8797
3540 8821 3542 8823 3542 8836 3541 8835
3538 8897 3564 8887 3607 8863 3616 8792
TIME...MOT...LOC 0725Z 248DEG 51KT 3603 8857 3567 8865 3547 8884
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
SMW2 follow-up statements
023
WWUS54 KMEG 110746
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
146 AM CST Sat Dec 11 2021
TNC053-069-113-110755-
/O.CAN.KMEG.SV.W.0212.000000T0000Z-211211T0830Z/
Gibson TN-Hardeman TN-Madison TN-
146 AM CST Sat Dec 11 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GIBSON...NORTH
CENTRAL HARDEMAN AND EASTERN MADISON COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 500 AM CST for western
Tennessee.
LAT...LON 3597 8802 3594 8800 3594 8793 3578 8798
3572 8803 3566 8802 3562 8804 3551 8797
3544 8804 3542 8798 3541 8797 3540 8821
3542 8823 3542 8878 3549 8867 3557 8862
3609 8847 3616 8792
TIME...MOT...LOC 0745Z 266DEG 50KT 3603 8830 3566 8838 3547 8857
$$
TNC005-017-023-039-077-110830-
/O.CON.KMEG.SV.W.0212.000000T0000Z-211211T0830Z/
Henderson TN-Benton TN-Carroll TN-Chester TN-Decatur TN-
146 AM CST Sat Dec 11 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CST
FOR HENDERSON...BENTON...EASTERN CARROLL...NORTHERN CHESTER AND
DECATUR COUNTIES...
At 145 AM CST, severe thunderstorms were located along a line
extending from near Bruceton to Lexington to near Jacks Creek, moving
east at 55 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Lexington, Henderson, Huntingdon, Camden, Natchez Trace State Park,
Natchez Trace State Forest, Parsons, New Johnsonville, Bruceton,
Decaturville, Sardis, Reagan, Mifflin, Bargerton, Wildersville, Jacks
Creek, Parkers Crossroads, Darden, Blue Goose and Vale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 500 AM CST for western
Tennessee.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3597 8802 3594 8800 3594 8793 3578 8798
3572 8803 3566 8802 3562 8804 3551 8797
3544 8804 3542 8798 3541 8797 3540 8821
3542 8823 3542 8878 3549 8867 3557 8862
3609 8847 3616 8792
TIME...MOT...LOC 0745Z 266DEG 50KT 3603 8830 3566 8838 3547 8857
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
SMW381
WWUS54 KMEG 110823
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
223 AM CST Sat Dec 11 2021
TNC005-017-023-039-077-110833-
/O.EXP.KMEG.SV.W.0212.000000T0000Z-211211T0830Z/
Henderson TN-Benton TN-Carroll TN-Chester TN-Decatur TN-
223 AM CST Sat Dec 11 2021
...THE SEVERE THUNDERSTORM WARNING FOR HENDERSON...BENTON...EASTERN
CARROLL...NORTHERN CHESTER AND DECATUR COUNTIES WILL EXPIRE AT 230 AM
CST...
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning will
be allowed to expire.
A Tornado Watch remains in effect until 500 AM CST for western
Tennessee.
LAT...LON 3597 8802 3594 8800 3594 8793 3578 8798
3572 8803 3566 8802 3562 8804 3551 8797
3544 8804 3542 8798 3541 8797 3540 8821
3542 8823 3542 8878 3549 8867 3557 8862
3609 8847 3616 8792
TIME...MOT...LOC 0823Z 248DEG 51KT 3623 8769 3586 8777 3567 8797
$$
SMWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 10, 11:52 PM CST, 1 hour 33 minutes earlier.
Area forecast discussion, Dec 10, 11:52 PM CST, 1 hour 33 minutes before
Area Forecast Discussion National Weather Service Memphis TN 1152 PM CST Fri Dec 10 2021 .DISCUSSION... Updated for Aviation Discussion. && .PREV DISCUSSION... /issued 904 PM CST Fri Dec 10 2021/ UPDATE... Numerous strong to severe storms are ongoing across the Mid South. We have already experienced a significant tornado move through eastern Arkansas, W TN, and the MO Bootheel. The atmosphere remains ripe for deep convection and strong tornadoes through the night. We are currently watching a line of storms take shape over eastern Arkansas. These storms have had a history of producing damaging winds, tornadoes, and heavy rain. We expect these storms to continue to push east overnight. Please stay weather aware and have multiple ways to receive warnings. PREV DISCUSSION... /issued 532 PM CST Fri Dec 10 2021/ DISCUSSION... The main story this forecast package will be the potential for severe storms this evening. Highs will mainly be in the mid 70s today with lows generally in the 60s. Currently, scattered warm advection showers are expected, but should start to ramp up in the next few hours. SPC Mesoanalysis shows moderate instability MLCAPE values of 1500+ J/kg and 300+ m2/s2 of SRH. Likewise, low-level shear values 40-50 kts basically along the enhanced risk area. With that being said, we still have a cap in place. Models show the cap eventually breaking after sundown. However, the main line of convection should move in around 07z. Should any storms develop after sundown, the combination of MLCAPE ~1500 J/kg and deep- layer shear greater than 50 kts will be supportive of supercells. Again, this is conditional that the cap in place breaks. Thus far, we have gotten reports around the area of clouds dispersing, so the potential is increasing. The severe weather potential really increases after 00z and despite the time of day, instability should hold steady. Ahead of the line, deep layer shear and SRH will increase with the threat still prevalent. CAMs suggest the initial wave of supercells will basically form into a line of organized storms along/ahead of the actual cold front overnight. Main hazards will be damaging winds, large hail, and tornadoes (strong tornadoes possible). There is the potential for breaks in the line which will have the potential for damaging winds and tornadoes. Bottom line, be prepared for severe weather to start moving into the area around 5 PM in the form of supercells, then a line of storms will push through around 06z and move eastward. All modes of severe weather is possible with the main hazards being tornadoes (some of which could be strong) and damaging winds. Large hail and heavy rainfall are the other hazards. The front is expected to move into our southeastern counties by about 15z, bringing thunderstorm chances to an end. There's a possibility for some trailing showers but the severe weather potential will be low. Expect colder temperatures with gusty northwest winds throughout the day tomorrow. High temperatures will be in the 60s. Dry and cool weather is expected into early next week. Expect temperatures to bounce back to the lower 70s by midweek. There is a slight chance for some light showers Tuesday but confidence is low. Lows will be in the 30s by Sunday and increase to the mid 40s by midweek. SWB && .AVIATION... For 06Z TAF Cycle A couple lines of thunderstorms moving through the Mid-South at this time. The first line is strong convection with wind generally from the south-southwest and the second line is associated with a frontal system. When frontal system moves through there will be a wind shift to have Northwest winds. Winds will be gusty for the next few hours with gusts near 40 kt. After front winds will still be gusty yet gusts will be around 25 kt. TLSJr && .MEG WATCHES/WARNINGS/ADVISORIES... AR...None. MO...None. MS...None. TN...None. &&
Hazardous weather outlook, Dec 10, 2:36 PM CST, 10 hours 49 minutes before
Hazardous Weather Outlook National Weather Service Memphis TN 236 PM CST Fri Dec 10 2021 ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017- 020>024-TNZ001>004-019>022-048>055-088>092-112245- Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay- Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur- Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood- Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lee AR-Lee MS- Madison-Marshall-McNairy-Mississippi-Monroe-Obion-Panola-Pemiscot- Phillips-Poinsett-Pontotoc-Prentiss-Quitman-Shelby-St. Francis- Tallahatchie-Tate-Tippah-Tipton-Tishomingo-Tunica-Union-Weakley- Yalobusha- 236 PM CST Fri Dec 10 2021 This hazardous weather outlook is for portions of East Arkansas... the Missouri Bootheel...North Mississippi...and West Tennessee. .DAY ONE...This Afternoon and Tonight There is a moderate to slight risk across the Mid-South this evening. Strong to severe thunderstorms will be possible late this afternoon and throughout the overnight hours. Tornadoes, damaging winds, and large hail will be the main hazards from any severe storms that develop. Locally heavy rainfall will be possible as well. Strong southerly winds will affect the Mid-South today and tonight with gusts over 30 mph at times. .DAYS TWO THROUGH SEVEN...Saturday through Thursday There is a marginal risk for severe thunderstorms early Saturday morning, mainly across portions of northeast Mississippi. Damaging wind will be the primary hazard. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed this evening and tonight. Please relay any information about observed severe weather to the NWS.
In the hours before
Local storm report, Dec 10, 10:49 PM CST, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1049 PM CST FRI DEC 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM NON-TSTM WND DMG 3 S OLIVE BRANCH 34.91N 89.83W
12/10/2021 DESOTO MS EMERGENCY MNGR
TREE ACROSS ROAD NEAR HWY 305 AND BYHALIA ROAD
&&
TLSJRLocal storm report, Dec 10, 10:59 PM CST, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1059 PM CST FRI DEC 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 PM HAIL 4 N DYER 36.13N 88.99W
12/10/2021 E1.00 INCH GIBSON TN TRAINED SPOTTER
QUARTER SIZED HAIL NEAR DYER, TENNESSEE, WITH ABOUT
30-40 MPH WINDS.
&&
TLSJRLocal storm report, Dec 10, 11:00 PM CST, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1100 PM CST FRI DEC 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1047 PM TORNADO KENTON 36.20N 89.01W
12/10/2021 GIBSON TN AMATEUR RADIO
MULTIPLE HOUSES DESTROYED IN KENTON.
&&
MJHLocal storm report, Dec 10, 11:03 PM CST, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1103 PM CST FRI DEC 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1047 PM TORNADO KENTON 36.20N 89.01W
12/10/2021 GIBSON TN AMATEUR RADIO
REPORT OF MULTIPLE POWER LINES DOWN, TREES DOWN, AND
IMPASSABLE ROADS.
&&
MJHLocal storm report, Dec 11, 12:11 AM CST, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1211 AM CST SAT DEC 11 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1108 PM TORNADO DRESDEN 36.28N 88.69W
12/10/2021 WEAKLEY TN EMERGENCY MNGR
*** 1 INJ *** TORNADO WITH AT LEAST 1 PERSON INJURED IN
DRESDEN WITH 6 BUILDINGS DAMAGED.
&&
TLSJRSpecial weather statement, Dec 11, 12:26 AM CST, 59 minutes before
Special Weather Statement
National Weather Service Memphis TN
1226 AM CST Sat Dec 11 2021
TNZ004-110700-
Henry TN-
1226 AM CST Sat Dec 11 2021
...A strong thunderstorm will impact portions of northern Henry
County through 100 AM CST...
At 1226 AM CST, Doppler radar was tracking a strong thunderstorm near
Paris, moving northeast at 45 mph.
HAZARD...Half inch hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Paris, Paris Landing State Park, Cottage Grove, Puryear, Foundry
Hill, Buchanan, India, Osage, Whitlock, Porter Court, Conyersville,
Pine Hill and Big Sandy Unit Tennessee National Wildlife Refuge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 500 AM CST for western
Tennessee.
&&
LAT...LON 3636 8803 3636 8809 3634 8810 3626 8842
3640 8850 3650 8829 3650 8806 3647 8805
3645 8806 3644 8806 3643 8804 3637 8800
TIME...MOT...LOC 0626Z 242DEG 39KT 3634 8837
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPHThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 10, 7:28 PM CST | Tornado Warning | MEG | Dyer, Lake, Lauderdale | 47 min |
| Dec 10, 8:04 PM CST | Tornado Warning | MEG | Dyer, Lake, Obion | 41 min |
| Dec 10, 8:28 PM CST | Tornado Warning | MEG | Lake, Obion | 30 min |
| Dec 10, 9:24 PM CST | Tornado Warning | MEG | Lauderdale | 51 min |
| Dec 10, 9:25 PM CST | Severe Thunderstorm Warning | MEG | Tipton | 50 min |
| Dec 10, 9:52 PM CST | Tornado Warning | MEG | Dyer, Lake, Obion | 38 min |
| Dec 10, 10:01 PM CST | Tornado Warning | MEG | Dyer, Haywood, Lauderdale | 44 min |
| Dec 10, 10:27 PM CST | Tornado Warning | MEG | Crockett, Dyer, Gibson, Obion, Weakley | 48 min |
| Dec 10, 10:34 PM CST | Tornado Warning | MEG | Obion | 27 min |
| Dec 10, 10:59 PM CST | Tornado Warning | MEG | Henry, Weakley | 46 min |
| Dec 10, 11:20 PM CST | Severe Thunderstorm Warning | MEG | Dyer, Lauderdale | 15 min |
| Dec 10, 11:25 PM CST | Severe Thunderstorm Warning | MEG | Shelby | 9 min |
| Dec 10, 11:37 PM CST | Tornado Warning | MEG | Henry | 27 min |
| Dec 10, 11:41 PM CST | Areal Flood Advisory | MEG | Dyer, Gibson, Henry, Lauderdale, Obion, Weakley | 3 hr |
| Dec 10, 11:48 PM CST | Severe Thunderstorm Warning | MEG | Fayette, Shelby | 42 min |
| Dec 10, 11:52 PM CST | Tornado Warning | MEG | Shelby, Tipton | 34 min |
| Dec 11, 12:05 AM CST | Tornado Warning | MEG | Shelby | 22 min |
| Dec 11, 12:26 AM CST | Special Weather Statement | MEG | Henry | 34 min |
| Dec 11, 12:30 AM CST | Severe Thunderstorm Warning | MEG | Fayette, Hardeman, Haywood, Shelby, Tipton | 30 min |
| Dec 11, 12:35 AM CST | Areal Flood Advisory | MEG | Shelby | 4 hr |
| Dec 11, 12:36 AM CST | Tornado Warning | MEG | Fayette, Hardeman, Haywood | 24 min |
| Dec 11, 12:56 AM CST | Areal Flood Advisory | MEG | Henry, Weakley | 3 hr |
| Dec 11, 12:57 AM CST | Severe Thunderstorm Warning | MEG | Carroll, Crockett, Fayette, Gibson, Hardeman, Haywood and 1 more | 48 min |
| Dec 11, 12:59 AM CST | Severe Thunderstorm Warning | MEG | Fayette, Hardeman, Shelby | 31 min |
| Dec 11, 1:30 AM CST | Special Weather Statement | MEG | Fayette, Hardeman | 30 min |
| Dec 11, 1:32 AM CST | Tornado Warning | MEG | Carroll, Chester, Henderson, Madison | 28 min |
| Dec 11, 1:53 AM CST | Tornado Warning | MEG | Benton, Carroll, Decatur, Henderson | 25 min |
| Dec 11, 2:26 AM CST | Special Weather Statement | MEG | Decatur, Hardin, McNairy | 34 min |
| Dec 11, 2:51 AM CST | Flash Flood Warning | MEG | Shelby | 2 hr |
| Dec 11, 3:03 AM CST | Severe Thunderstorm Warning | MEG | Hardeman, McNairy | 42 min |
| Dec 11, 3:19 AM CST | Areal Flood Advisory | MEG | Chester, Decatur, Fayette, Hardeman, Hardin, Henderson and 1 more | 3 hr |
| Dec 11, 3:21 AM CST | Special Weather Statement | MEG | Hardin | 24 min |
| Dec 11, 3:30 AM CST | Tornado Warning | MEG | Hardin, McNairy | 21 min |
| Dec 11, 4:07 AM CST | Special Weather Statement | MEG | Hardin | 23 min |
| Dec 11, 4:32 AM CST | Special Weather Statement | MEG | Hardin | 28 min |
| Dec 11, 6:56 AM CST | Wind Advisory | MEG | Benton, Carroll, Crockett, Dyer, Gibson, Henry and 4 more | 5 hr |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.